The Game of Belief

Maguire, B and Woods, J (2020) The Game of Belief. The Philosophical Review, 129 (2). pp. 211-249. ISSN 0031-8108



  • Maguire, B
  • Woods, J
Copyright, Publisher and Additional Information: © 2020 by Cornell University. This is an author produced version of an article published in The Philosophical Review. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Pragmatism, evidentialism, wrong kind of reasons, ethics of activities, authoritative normativity
  • Accepted: 20 April 2019
  • Published: 1 April 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Philosophy, Religion and History of Science (Leeds) > School of Philosophy (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 02 May 2019 11:29
Last Modified: 13 May 2020 13:50
Status: Published
Publisher: Duke University Press
Identification Number: